# SDR CA001005010

- Difficulty date: April 9, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- Make and model: Cessna 310J
- Aircraft time: 5,420 hours
- Engine: Cont IO470U
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 084122510
- Condition: Misaligned
- Location: Downlock Assy
- Part time: 5,429 hours
- Component: Landing Gear Ret
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) - RIGHT GEAR COLLAPSED AFTER LANDING.   DOWNLOCK FOUND MISADJUSTED (TOO SHORT).   DOWNLOCK BELLCRANK, SIDE BRACE LINK REPLACED.  DOWNLOCK READJUSTED.  (X)
